MathSciNet Relay Station
MathSciNet bibliographic data
MR219649 (36 #2728) 20.93
Howie, J. M. The subsemigroup generated by the idempotents of a full transformation semigroup. J. London Math. Soc. 41 1966 707–716.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement